# SDR HEEA0016657

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 7100 · Powerplant System
- Part: Bushing
- Part number: 10560386
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC SEPARATING FROM BUSHING.  REPLACED WITH SERVICEABLE CONTROL TUBE.
